# SDR C2XA11RI083

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,814 hours, 8,873 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2489 - EWR - FLIGHT CREW REPORTED, COULD NOT MOVE L/G LEVER UNTIL 3DR OR 4TH TRY PUSH LEVER UP AFTER T/O.  EWR MX REMOVED AND REPLACED RELAY K0024 AND NOSE GEAR WEIGHT ON WHEEL PROX SWITCH.  EWR MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR # C2XA11RI082 REPORTS RELAY K0024.  SDR # C2XA11RI083 REPORTS PROX SWITCH.
